# SDR IXXA110023O

- Difficulty date: February 18, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 95,674 hours, 40,305 cycles
- Engine: Cont IO550C
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Zone 400
- Part time: 95,674 hours, 40,305 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM KTOL NR ONE EGT ANALOG AND DIGITAL READ OUTS DROPPED FROM 700 DEGREE TO 420 DEGREE WITH FLUCTUATION PLUS/ MINUS 5 DEGREE, N1 AND N2 SIMILAR TO THE OTHER 3 ENG.  ALL 4 THROTTLES WERE ALIGNED.  THE CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX REPLACED L/E EGT HARNESS.  OPS CHECK GOOD IAW MM 77-20-4, ATI ERH 70.01.  ACFT WAS RETURNED TO SERVICE.
